MathSciNet Relay Station
MathSciNet bibliographic data
MR1443146 (98f:34045) 34C10 (34E10)
Chernyavskaya, N.; Shuster, L. Necessary and sufficient conditions for the solvability of a problem of Hartman and Wintner. Proc. Amer. Math. Soc. 125 (1997), no. 11, 3213–3228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement